# SDR YENA2022100601005

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 76,915 hours, 28,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 68 RH SIDE UPPER CORNER WEB JOINT AFT FACE BETWEEN UPPER FASTENER AND STRINGER 8 RADIUS, CRACK LENGTH IS 0.2 50 INCH APPROX AT AFT GALLEY AREA (1 E/A); (RESOLVED ON W/O: 1166726 TASK CARD: NR-00014 ) REF TO AEROMAN W/O:2022 181/1 NR 2022 - 481951, PERFORMED PERMANENT REPAIR FRAME LOC. FR 68 BTW STRG 7 R/H TO STRG 9 R/H I.A.W A320 SRM 53-41-12-300-012 AND 51-42-11 AND DRAWING #D53480505.THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM THE TIME OF REPAIR EMBODIMENT: 57700FC AND SUBSEQUENT INSPECTION AT INTERVALS OF: 2600FC, INSPECTION METHOD: REMOVE THE REPAIR PART AND PERFORM NDT INSPECTION FOR CRACK I.A.W A320 SRI 53-41-12-205-014 STEP 2. A TABLE 001. TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138203 DUE DATE APR-11-2023. ULTRASONIC THICKNESS GAGE PN 45MG SN 130063701 DUE DATE JUN-16-2023. CALIPER P/N: 500-197-30, S/N: A21303945, DUE DATE: MAY-06-2023. KIT AIRBUS P/N: FTI-A320-52-1071-1, S/N: AE-27068, DUE DATE: FEB-10-2023. DONE BY J. BATRES 8618913
CHECKED BY E. ARGUETA 8619800 RII BY AEROMAN QC 259 FUR-A320-53-00453.
